EconPapers    
Economics at your fingertips  
 

On Approximate Solutions for Time-Fractional Diffusion Equation

Abdulkafi Mohammed Saeed
Additional contact information
Abdulkafi Mohammed Saeed: Department of Mathematics, College of Science, Qassim University, Saudi Arabia

Journal of Asian Scientific Research, 2018, vol. 8, issue 10, 287-292

Abstract: In the last decades differential equations involving fractional derivatives and integrals have been studied by many researchers. Due to their ability to model more adequately some phenomena, fractional partial differential equations have been used in numerous areas such as finance, hydrology, porous media, engineering and control systems, etc. Numerical schemes based on rotated finite difference approximation have been proven to work well in solving standard diffusion equations. However, the formulation of these strategies on time fractional diffusion counterpart is still at its infancy. A well-designed preconditioning for these types of problems reduces the number of iterations to reach convergence. In this research work, we have derived new preconditioned fractional rotated finite difference method for solving 2D time-fractional diffusion equation. Numerical experiments are conducted to examine the effectiveness of the proposed method.

Keywords: Preconditioned rotated method; Time-fractional diffusion Equation (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.aessweb.com/download.php?id=4399 (application/pdf)
http://www.aessweb.com/journals/5003/October2018 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:asi:joasrj:2018:p:287-292

Access Statistics for this article

Journal of Asian Scientific Research is currently edited by Dr. RAMANI. K

More articles in Journal of Asian Scientific Research from Asian Economic and Social Society 2637 E Atlantic Blvd #43110 Pompano Beach, FL 33062, USA.
Bibliographic data for series maintained by Chan Hoi Yan ().

 
Page updated 2019-12-29
Handle: RePEc:asi:joasrj:2018:p:287-292